RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2013, Number 7, Pages 16–30 (Mi ivm8807)  

This article is cited in 2 scientific papers (total in 2 papers)

A mixed problem with Tricomi and Frankl conditions for the Gellerstedt equation with a singular coefficient

Gulbakhor M. Mirsaburova

Chair of Differential Equations and Geometry, Termez State University, 43 F. Khodzhaev str., Termez, 190111 Republic of Uzbekistan

Abstract: We consider a generalized Tricomi equation with a singular coefficient. For this equation in a mixed domain we study the corresponding problem, where a part of the boundary characteristic is free of boundary conditions; the deficient Tricomi condition is equivalently substituted by a nonlocal Frankl condition on a segment of the degeneration line. We prove that the stated problem is well-posed.

Keywords: gluing condition, uniqueness of solution, Tricomi singular integral equation, isolated singularity of the first order, Wiener–Hopf equation, index, residue.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2013, 57:7, 13–26

UDC: 517.956
Received: 13.04.2012

Citation: Gulbakhor M. Mirsaburova, “A mixed problem with Tricomi and Frankl conditions for the Gellerstedt equation with a singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, no. 7, 16–30; Russian Math. (Iz. VUZ), 57:7 (2013), 13–26

Citation in format AMSBIB
\Bibitem{Mir13}
\by Gulbakhor~M.~Mirsaburova
\paper A mixed problem with Tricomi and Frankl conditions for the Gellerstedt equation with a~singular coefficient
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2013
\issue 7
\pages 16--30
\mathnet{http://mi.mathnet.ru/ivm8807}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2013
\vol 57
\issue 7
\pages 13--26
\crossref{https://doi.org/10.3103/S1066369X13070025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879759731}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8807
  • http://mi.mathnet.ru/eng/ivm/y2013/i7/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Mirsaburov, S. T. Chorieva, “On a problem with shift for degenerate equation of mixed type”, Russian Math. (Iz. VUZ), 59:4 (2015), 38–45  mathnet  crossref
    2. Mirsaburova G.M., “Problem With An Analog of the Frankl Condition on the Boundary Characteristic and General Transmission Conditions on the Degeneration Segment For a Class of Mixed Type Equations”, Differ. Equ., 55:12 (2019), 1598–1610  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:131
    Full text:31
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020